# SDR ASOA20130215078V

- Difficulty date: February 15, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT HORIZONTAL STABILIZER L/E UPPER AND LOWER SKIN CORROSION (LOCAL LEVEL 2) AROUND RIVETS.  MX PERFORMED REPAIR AND REMOVED CORROSION (LOCAL LEVEL 2) FROM LT HORIZONTAL STABILIZER L/E UPPER AND LOWER SKIN AROUND RIVETS IAW EC5530-01116 REV F.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
